arrow
Volume 17, Issue 1
The Global Wellposedness and Scattering of the Generalized Davey-Stewartson Equation

Caixia Shen

J. Part. Diff. Eq., 17 (2004), pp. 89-96.

Published online: 2004-02

Export citation
  • Abstract
We discuss the solution of the Cauchy problem of the generalized Davey-Stewartson equation. When the initial value is small enough, we obtain the global wellposedness of the solution and scattering.
  • Keywords

The generalized Davey-Stewartson equation the Cauchy problem scattering

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-17-89, author = {}, title = {The Global Wellposedness and Scattering of the Generalized Davey-Stewartson Equation}, journal = {Journal of Partial Differential Equations}, year = {2004}, volume = {17}, number = {1}, pages = {89--96}, abstract = { We discuss the solution of the Cauchy problem of the generalized Davey-Stewartson equation. When the initial value is small enough, we obtain the global wellposedness of the solution and scattering.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5379.html} }
TY - JOUR T1 - The Global Wellposedness and Scattering of the Generalized Davey-Stewartson Equation JO - Journal of Partial Differential Equations VL - 1 SP - 89 EP - 96 PY - 2004 DA - 2004/02 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5379.html KW - The generalized Davey-Stewartson equation KW - the Cauchy problem KW - scattering AB - We discuss the solution of the Cauchy problem of the generalized Davey-Stewartson equation. When the initial value is small enough, we obtain the global wellposedness of the solution and scattering.
Caixia Shen . (2019). The Global Wellposedness and Scattering of the Generalized Davey-Stewartson Equation. Journal of Partial Differential Equations. 17 (1). 89-96. doi:
Copy to clipboard
The citation has been copied to your clipboard